Adverse reaction to azathioprine were frequent but transient and most resolved spontaneously. Association of autoimmune liver disease with inflammatory bowel disease defines a subgroup of patients with an apparent greater risk of azathioprine toxicity.

Azathioprine safety in pediatric patients with autoimmune liver disease: a retrospective observational study

MAGGIORE, Giuseppe
2015

Abstract

Adverse reaction to azathioprine were frequent but transient and most resolved spontaneously. Association of autoimmune liver disease with inflammatory bowel disease defines a subgroup of patients with an apparent greater risk of azathioprine toxicity.
azathioprine; autoimmune liver disease
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11392/2371864
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact